MAUDE Adverse Event Report: MEDIVATORS RENALIN 100 COLD STERILANT; MEDICAL DEVICE DISINFECTANT

MEDIVATORS RENALIN 100 COLD STERILANT; MEDICAL DEVICE DISINFECTANT
Model Number 78397-846
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 03/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported an employee splashed renalin 100 cold sterilant on their hand.The employee did not initially realize until he noticed a dime-size white spot on his finger.Medivators ra followed up with the employee at the facility in response to the chemtrec report.The employee reported rinsing his finger for about thirty minutes and the symptoms went away.The employee reported wearing dry latex gloves, and does not know how the chemical reached his skin.No additional medical attention was sought and the employee's current condition is fine.This event could potentially lead to illness or injury.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
Facility reported an employee splashed renalin 100 on hand and experienced chemical exposure symptoms such as discoloration of the skin of his fingers.

Brand Name
RENALIN 100 COLD STERILANT
Common Device Name
MEDICAL DEVICE DISINFECTANT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6458160
Report Number2150060-2017-00015
Device Sequence Number10916247
Product Code LRJ
UDI-Device Identifier00677964011740
UDI-Public00677964011740
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K941439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number78397-846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2017
Initial Report FDA Received Date04/04/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;